Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 340, NWS Louisville, KY

June 19, 2011Clark County, Jefferson County, Scott County, Indiana; Trimble County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 19, 2011, 8:32 AM EDT for Clark County, Jefferson County, Scott County, Indiana; Trimble County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 8:32 AM EDT (12:32 UTC)
Expired
Jun 19, 2011, 9:00 AM EDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Trimble County, KY

The radar

The Louisville radar (KLVX), 99 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:33 AM EDTTSTM WND DMG5 E Blocher, INTWO TREES DOWN ALONG STATE HIGHWAY 56 JUST EAST OF THE SCOTT COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:55 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WUUS53 KLMK 191232
SVRLMK
INC019-077-143-KYC223-191300-
/O.NEW.KLMK.SV.W.0340.110619T1232Z-110619T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 AM EDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHEASTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
  EASTERN SCOTT COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 900 AM EDT

* AT 829 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BLOCHER...MOVING EAST AT 55
  MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  BEDFORD...
  MADISON...
  HANOVER AND MADISON MUNICIPAL AIRPORT...
  NORTH MADISON AND MILTON...
  MANVILLE AND CHINA...
  BROOKSBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3870 8520 3870 8522 3874 8527 3874 8532
      3864 8523 3860 8522 3856 8564 3882 8578
      3883 8574 3883 8565 3886 8562 3886 8559
      3889 8558 3889 8556 3892 8555 3893 8521
TIME...MOT...LOC 1233Z 258DEG 47KT 3872 8558
WIND...HAIL 60MPH 0.88IN

$$

AMS
2 follow-up statements
306 
WWUS53 KLMK 191250
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 AM EDT SUN JUN 19 2011

INC019-143-191300-
/O.CAN.KLMK.SV.W.0340.000000T0000Z-110619T1300Z/
SCOTT IN-CLARK IN-
850 AM EDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK AND EASTERN
SCOTT COUNTIES IS CANCELLED...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3870 8520 3870 8522 3874 8527 3874 8532
      3864 8523 3860 8522 3859 8538 3892 8554
      3893 8521
TIME...MOT...LOC 1250Z 258DEG 47KT 3876 8530

$$

INC077-KYC223-191300-
/O.CON.KLMK.SV.W.0340.000000T0000Z-110619T1300Z/
JEFFERSON IN-TRIMBLE KY-
850 AM EDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EDT
FOR NORTHERN TRIMBLE AND NORTHEASTERN JEFFERSON COUNTIES...

AT 847 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MADISON...MOVING EAST
AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  BEDFORD...
  MADISON...
  BROOKSBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER NOW!

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3870 8520 3870 8522 3874 8527 3874 8532
      3864 8523 3860 8522 3859 8538 3892 8554
      3893 8521
TIME...MOT...LOC 1250Z 258DEG 47KT 3876 8530
WIND...HAIL 60MPH <.50IN

$$

AMS
507 
WWUS53 KLMK 191304
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
904 AM EDT SUN JUN 19 2011

INC077-KYC223-191314-
/O.EXP.KLMK.SV.W.0340.000000T0000Z-110619T1300Z/
JEFFERSON IN-TRIMBLE KY-
904 AM EDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TRIMBLE AND
NORTHEASTERN JEFFERSON COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3870 8520 3870 8522 3874 8527 3874 8532
      3864 8523 3860 8522 3859 8538 3892 8554
      3893 8521
TIME...MOT...LOC 1250Z 258DEG 47KT 3876 8530

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:02 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 19, 7:02 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 AM EDT SUN JUN 19 2011

...UPDATED AVIATION DISCUSSION...

...FORECAST UPDATE...

UPDATED THE FORECAST TO INCLUDE A TORNADO WATCH. THIS WATCH COVERS A
PORTION OF SOUTHERN INDIANA AND MOST OF CENTRAL KENTUCKY THROUGH 11
AM THIS MORNING. A SEVERE SQUALL LINE NOW ENTERING WESTERN KENTUCKY IS
EXPECTED TO QUICKLY RACE ACROSS CENTRAL KENTUCKY SHORTLY AFTER DAWN.
THIS LINE MAY PRODUCE WIDESPREAD DAMAGING WINDS AND ISOLATED
TORNADOES. AHEAD OF THIS LINE...SCATTERED ELEVATED THUNDERSTORMS
WILL CONTINUE ACROSS SOUTH CENTRAL KENTUCKY.

.SHORT TERM (TODAY AND TONIGHT)...

A WIDESPREAD MESOSCALE CONVECTIVE COMPLEX DEVELOPED OVER MISSOURI
DURING THE EARLY MORNING HOURS...AS FORECAST BY VIRTUALLY ALL OF THE
SHORT RANGE GUIDANCE. THESE STORMS HAVE DEVELOPED ALONG A WARM FRONT
THAT AT 2 AM STRETCHED SOUTH OF KANSAS CITY TO PADUCAH. A STRONG
SOUTHWEST LOW LEVEL JET IS CURRENTLY AIMED AT MISSOURI AND WILL HELP
SUSTAIN THESE STORMS AS THEY MOVE EAST ACROSS ILLINOIS AND INTO
SOUTHERN ILLINOIS AND WESTERN KENTUCKY AFTER 5 AM.

PRECIPITABLE WATER APPROACHING 2 INCHES AND ELEVATED CAPE OVER 2500
JOULES ACROSS WESTERN KENTUCKY WILL LEAD TO WIDESPREAD
STORM COVERAGE DURING THE PRE-DAWN HOURS. SOME OF THESE STORMS TO
OUR WEST WILL BECOME QUITE VIGOROUS WITH LOCALIZED HEAVY RAIN.
INDEED...STRONG WARM AIR ADVECTION HAS ALREADY LED TO SOME SCATTERED
ELEVATED STORMS OVER SOUTHERN KENTUCKY.

SHORT RANGE MESO-SCALE MODELS SUCH AS THE HRRR AND THE 00Z SPC WRF
BRING WIDESPREAD CONVECTION ACROSS CENTRAL KENTUCKY AND SOUTHERN
INDIANA DURING THE MID MORNING HOURS. BASED ON CURRENT RADAR ACROSS
MISSOURI...EXPECT THAT THIS CONVECTIVE COMPLEX WILL MOVE ACROSS
CENTRAL KENTUCKY IN THE 8 TO 11 AM TIME FRAME. HOWEVER...SCATTERED
WARM ADVECTION RELATED POP UP STORMS WILL LIKELY BRING LIGHTER
AMOUNTS BEFORE THIS.

EARLIER YESTERDAY MORNING LOCALLY HEAVY RAIN FELL ACROSS SOUTHWESTERN
INDIANA ALONG THE OHIO RIVER AND ACROSS CENTRAL KENTUCKY SOUTH OF
INTERSTATE 64. DESPITE THE RELATIVELY FAST EASTWARD MOVEMENT OF THIS
MORNING'S EXPECTED CONVECTION...EXPECT THAT SOME AREAS OF CENTRAL
KENTUCKY MAY SEE LOCALIZED HEAVY RAIN ONCE AGAIN. WILL HAVE TO WATCH
FOR THE POTENTIAL FOR SOME LOCAL RUN-OFF PROBLEMS.

SIMILAR TO EARLY SATURDAY...EXPECT THUNDERSTORMS TO MOVE SOUTH
SOUTHEAST OUT OF OUR REGION BY LATE MORNING OR EARLY AFTERNOON. LEFT
OVER CONVECTIVE CLOUDINESS MAY ONCE AGAIN SUPPRESS TEMPERATURES AND
INSTABILITY THIS AFTERNOON. WILL REDUCE POPS TO JUST CHANCE BY MID
AFTERNOON.

HIGHS TODAY WILL DEPEND GREATLY ON ANY CLOUD COVER OR LEFT OVER
PRECIPITATION THIS AFTERNOON...BUT SHOULD GENERALLY REACH THE LOWER
80S.

A DEVELOPING STORM ACROSS THE CENTRAL PLAINS WILL LEAD TO INCREASING
SOUTHWEST WINDS THIS EVENING AND RISING 500MB HEIGHTS ACROSS THE
TENNESSEE VALLEY. THIS WILL MOVE THE STORM TRACK A BIT NORTH. ANY
CONVECTION THAT DEVELOPS THIS EVENING OR OVERNIGHT WILL BE
CONSIDERABLY FARTHER NORTH...AFFECTING PERHAPS JUST SOUTHERN INDIANA
AND THE BLUEGRASS REGION. WARMISH OVERNIGHT LOWS AND HIGH DEWPOINTS
WILL MAKE TONIGHT QUITE MUGGY.

.LONG TERM (MONDAY - SATURDAY)...

APPEARS WE WILL RETURN TO HEAT AND RELATIVELY HIGH HUMIDITY FOR MON
AND TUE WITH WARM FRONT WELL TO OUR NORTH. LOWER TO MID 90 TEMPS
SHUD RETURN.

WILL KEEP AND INCREASE A BIT LOW CHC POPS PRIMARILY FOR OUR NERN
FORECAST AREA FOR MON WITH A CONVECTIVE COMPLEX POSSIBLY BRUSHING
THAT AREA EARLY IN THE DAY...WITH OUTFLOW BOUNDARIES AROUND FOR NEW
STORMS IN THE AFTERNOON/EARLY EVE. THIS FITS WITH OUR NEIGHBORING
NRN/ERN OFFICES AND WITH SPC SLIGHT RISK.

MONDAY NIGHT SHUD BE DRY WITH UPR LEVEL RIDGE MOVING ACRS THE
REGION. AFTERWARD...WILL INCREASE POPS TUESDAY AND TUESDAY NIGHT FOR
OUR NWRN QUADRANT WITH LOWER POPS TO THE SOUTHEAST AS MID/UPPER
LEVEL LOW WOBBLES ACROSS THE UPPER MS VLY WITH IMPULSES ON THE
SOUTH/SOUTHEAST SIDE OF THE LOW...GRADUALLY MAKING HEADWAY TOWARD
OUR FORECAST AREA IN SOUTHWEST FLOW.

THEN WED AND WED NIGHT...SHOWERS/TSTMS SHUD BECOME MORE WIDESPREAD
AS STACKED LOWS REACH WISCONSIN AND GULF MOISTURE INCREASES IN
STRENGTHENING S/SW FLOW. FORECAST SOUNDINGS INDICATE PRECIPITABLE
WATER VALUES REACHING NEAR 2 INCHES WITH MODERATE TO STRONG
INSTABILITY AND SIGNIFICANT SHEAR FOR LATE JUNE.

SCT SHOWERS/STORMS WILL LIKELY LINGER INTO THU AS WELL WITH COLD
FRONT STILL LAGGING UPSTREAM. WILL LEAVE THE REST OF THE FCST
UNCHANGED. PREV DISC FOR THAT PERIOD FOLLOWS:

THURSDAY - SATURDAY...

THURSDAY...STORMS WILL STILL BE AROUND AS THE FRONTAL BOUNDARY MAKES
SLOW PROGRESS EAST.  BY THURS NIGHT OR EARLY FRIDAY...WE SHOULD SEE
AN END TO RAINS AS THE BOUNDARY FINALLY CLEARS THE AREA.

EXPECT DRY WEATHER FOR THE WEEKEND AS SFC HIGH PRESSURE AND UPPER
LEVEL RIDGING WORK THEIR WAY BACK INTO THE REGION.

&&

.AVIATION (12Z TAF ISSUANCE)...

A SQUALL LINE WILL IMPACT AVIATION AT SDF AND BWG AND PROBABLY LEX
THIS MORNING. AT THIS TIME THIS LINE OF STORMS WILL LIKELY BRING
GUSTS IN EXCESS OF 40 MPH AND BRIEF VISIBILITIES UNDER ONE MILE
TO SDF AROUND THE 12 TO 13Z PERIOD...WITH MFR CIGS AND VISIBILITIES
IN SHOWERS FOR A COUPLE HOURS AFTER THE INITIAL LINE MOVE THROUGH.

THE SAME IS TRUE FOR BWG...WHERE THE LINE IS ESTIMATED TO MOVE
THROUGH AROUND 13Z...WITH 30 TO 40 MPH WINDS LIKELY. AT
BWG...SCATTERED CONVECTION AND MVFR CEILINGS ARE LIKELY PRIOR TO THE
LINE'S PASSAGE.

SHOULD THIS LINE HOLD TOGETHER...THIS STRONG LINE WILL AFFECT LEX
AROUND 13 TO 15Z.

AGAIN...MVFR CIGS AND SEVERAL HOURS OF RAIN WILL LIKELY FOLLOW THE
INITIAL LINE OF STORMS.

PARTIAL CLEARING IS EXPECTED TO DEVELOP FROM WEST TO EAST EARLY THIS
AFTERNOON WITH VFR FLYING CONDITIONS EXPECTED.

SCATTERED STORMS MAY RE-DEVELOP LATE THIS AFTERNOON OR EVENING.
HOWEVER...LOCATION AND TIMING ARE PROBLEMATIC AND WILL ACCOUNT FOR
THIS POSSIBILITY BY PLACING CB IN THE TAFS. SKIES WILL TEND TO CLEAR
WITH VFR CONDITIONS AFTER 00Z MONDAY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.........JSD
SHORT TERM.....JSD
LONG TERM......DK/11
AVIATION.......JSD
Hazardous weather outlook, Jun 19, 4:20 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
420 AM EDT SUN JUN 19 2011

INZ083-084-089>091-KYZ023>030-034-038-045-046-053-054-061>065-
070>078-081-082-200830-
DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-SHELBY KY-SPENCER KY-NELSON KY-WASHINGTON KY-
LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
420 AM EDT SUN JUN 19 2011 /320 AM CDT SUN JUN 19 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A LINE OF STORMS WILL MOVE ACROSS SOUTHERN INDIANA AND CENTRAL
KENTUCKY DURING THE MORNING HOURS. THESE STORMS HAVE THE
POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS AND AN ISOLATED
TORNADO. IN ADDITION...LOCALIZED HEAVY RAINFALL MAY PRODUCE RUN
OFF PROBLEMS...ESPECIALLY ACROSS AREAS THAT RECEIVED HEAVY RAINS
EARLIER SATURDAY MORNING. AFTER A BREAK IN PRECIPITATION LATER THIS
AFTERNOON...ADDITIONAL STORMS MAY DEVELOP THIS EVENING ACROSS
SOUTH CENTRAL INDIANA AND THE BLUEGRASS AREA. GUSTY WINDS AND
HEAVY RAINS MAY ACCOMPANY ANY STORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY OVER
SOUTHERN INDIANA AND THE BLUEGRASS REGION OF KENTUCKY.

SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH
AN UNSTABLE AIR MASS ACROSS THE REGION AND A SLOW MOVING COLD FRONT
APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY. STORMS SHOULD BE
MOST WIDESPREAD WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT DAMAGING WINDS...TORNADOES...OR HEAVY
RAINFALL TO THE NATIONAL WEATHER SERVICE.

INZ076>079-092-KYZ031>033-035>037-039>043-047>049-055>057-066-067-
200830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CLARK IN-OLDHAM KY-
TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY-
JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-CASEY KY-
LINCOLN KY-
420 AM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND THE BLUEGRASS REGION.

.DAY ONE...TODAY AND TONIGHT.

STORMS ARE EXPECTED TO DEVELOP BY MID DAY. SOME OF THESE STORMS
MAY PRODUCE DAMAGING WINDS AND LOCALIZED HEAVY RAIN. HEAVY RAIN
MAY CREATE RUNOFF PROBLEMS...ESPECIALLY ACROSS AREAS THAT RECEIVED
PRIOR HEAVY RAIN SATURDAY MORNING.

ADDITIONAL STORMS MAY DEVELOP THIS EVENING. GUSTY WINDS AND CLOUD
TO GROUND LIGHTNING WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY OVER
SOUTHERN INDIANA AND THE BLUEGRASS REGION OF KENTUCKY.

SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH
AN UNSTABLE AIR MASS ACROSS THE REGION AND A SLOW MOVING COLD FRONT
APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY. STORMS SHOULD BE
MOST WIDESPREAD WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT DAMAGING WINDS OR HEAVY RAIN TO THE
NATIONAL WEATHER SERVICE.

JSD

In the hours before

Local storm report, Jun 19, 8:05 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 AM EDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     TSTM WND DMG     NEW SALISBURY           38.32N  86.10W
06/19/2011                   HARRISON           IN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN...POWER LINES DOWN

&&

EVENT NUMBER LMK1100902

TENHARMSEL
Special weather statement, Jun 19, 8:06 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
806 AM EDT SUN JUN 19 2011

INZ077>079-092-191230-
CLARK-JEFFERSON-SCOTT-WASHINGTON-
806 AM EDT SUN JUN 19 2011

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...VERY HEAVY
RAIN...HALF INCH HAIL...AND STRONG WINDS...

AT 801 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF BROWNSTOWN TO 11 MILES NORTHWEST OF NEW ALBANY...AND MOVING EAST
AT 50 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY
WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  SCOTTSBURG...
  SALEM...
  UNDERWOOD AND MEMPHIS...
  VIENNA AND OTISCO...
  WOOSTER AND VESTA...
  DEPUTY...

THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 16 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3847 8550 3846 8558 3843 8563 3841 8604
      3878 8623 3879 8609 3875 8599 3876 8592
      3873 8590 3873 8587 3877 8585 3881 8581
      3883 8574 3883 8565 3885 8562
TIME...MOT...LOC 1206Z 259DEG 44KT 3878 8608 3843 8585

AMS
Local storm report, Jun 19, 8:08 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
808 AM EDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND DMG     HARNED                  37.75N  86.42W
06/19/2011                   BRECKINRIDGE       KY   AMATEUR RADIO

            ROOF BLOWN OFF HOUSE

&&

EVENT NUMBER LMK1100903

TENHARMSEL
Special weather statement, Jun 19, 8:26 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 AM EDT SUN JUN 19 2011

INZ078-079-092-KYZ031>033-191300-
CLARK-HENRY-JEFFERSON-OLDHAM-SCOTT-TRIMBLE-
826 AM EDT SUN JUN 19 2011

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...VERY HEAVY
RAIN...HALF INCH HAIL...AND GUSTY WINDS...

AT 824 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
SCOTTSBURG TO 10 MILES NORTHWEST OF LA GRANGE...AND MOVING EAST AT 40
MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 45 TO
50 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  BEDFORD...
  SCOTTSBURG...
  MADISON...
  DEPUTY AND OLDHAM...
  WISES LANDING AND SLIGO...
  LANCASTER AND FIVE POINTS...
  MIDDLEFORK AND DUPONT...

THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 29 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3870 8520 3874 8527 3873 8532 3864 8523
      3859 8522 3861 8509 3858 8507 3856 8501
      3852 8503 3851 8498 3845 8557 3874 8586
      3877 8585 3881 8581 3883 8574 3883 8565
      3892 8555 3893 8521
TIME...MOT...LOC 1226Z 260DEG 35KT 3877 8576 3850 8551

AMS
Special weather statement, Jun 19, 8:28 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 AM CDT SUN JUN 19 2011

KYZ063-073-074-076-191300-
ALLEN-BARREN-HART-METCALFE-
728 AM CDT SUN JUN 19 2011

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS...

AT 724 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MUNFORDVILLE TO 12
MILES EAST OF PLUM SPRINGS TO 6 MILES SOUTH OF MEMPHIS JUNCTION...AND
MOVING EAST AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND GUSTY
WINDS OF AROUND 40 TO 45 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  SCOTTSVILLE...
  GLASGOW...
  GLASGOW MUNICIPAL AIRPORT AND SETTLE...
  HALFWAY AND YESSE...
  RED HILL AND THREE SPRINGS...
  ROSEVILLE AND SLICK ROCK...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 43 AND 58...AND THE CUMBERLAND (NUNN) PARKWAY BETWEEN
MILE MARKERS 11 AND 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3679 8640 3688 8628 3690 8627 3689 8624
      3691 8623 3691 8621 3693 8621 3693 8617
      3706 8612 3706 8608 3724 8606 3719 8569
      3716 8568 3713 8565 3687 8574 3666 8610
TIME...MOT...LOC 1228Z 291DEG 38KT 3728 8592 3699 8611
          3684 8648

AL
Local storm report, Jun 19, 8:30 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 AM EDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     TSTM WND GST     MOUNT WASHINGTON        38.05N  85.55W
06/19/2011  M58 MPH          BULLITT            KY   EMERGENCY MNGR

            LIMBS DOWN

&&

EVENT NUMBER LMK1100904

TENHARMSEL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:43 AM EDTSevere Thunderstorm WarningLMKDubois, Perry47 min
Jun 19, 6:53 AM EDTTornado WarningLMKDubois, Perry22 min
Jun 19, 7:10 AM EDTSevere Thunderstorm WarningLMKCrawford, Orange, Perry46 min
Jun 19, 7:11 AM EDTTornado WarningLMKCrawford, Perry34 min
Jun 19, 7:41 AM EDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison34 min
Jun 19, 7:42 AM EDTTornado WarningLMKCrawford, Harrison20 min
Jun 19, 8:00 AM EDTSevere Thunderstorm WarningLMKClark, Floyd15 min
Jun 19, 8:06 AM EDTSpecial Weather StatementLMKClark, Scott, Washington24 min
Jun 19, 8:12 AM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison33 min
Jun 19, 8:26 AM EDTSpecial Weather StatementLMKJefferson, Scott34 min
Jun 19, 6:58 AM EDTSevere Thunderstorm WarningLMKOhio47 min
Jun 19, 7:17 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson43 min
Jun 19, 7:26 AM EDTSpecial Weather StatementLMKButler49 min
Jun 19, 7:42 AM EDTTornado WarningLMKBreckinridge17 min
Jun 19, 7:47 AM EDTSevere Thunderstorm WarningLMKGrayson, Hardin, Meade28 min
Jun 19, 8:03 AM EDTSpecial Weather StatementLMKEdmonson, Warren27 min
Jun 19, 8:09 AM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Hart, Larue, Nelson36 min
Jun 19, 8:16 AM EDTSevere Thunderstorm WarningLMKBullitt, Henry, Jefferson, Nelson, Oldham, Shelby and 1 more29 min
Jun 19, 8:28 AM EDTSpecial Weather StatementLMKAllen, Barren32 min
Jun 19, 8:31 AM EDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington14 min
Jun 19, 8:42 AM EDTSevere Thunderstorm WarningLMKGreen, Marion, Nelson, Taylor, Washington33 min
Jun 19, 8:44 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Jessamine, Mercer, Nelson and 6 more31 min
Jun 19, 8:50 AM EDTTornado WarningLMKWashington25 min
Jun 19, 8:54 AM EDTSevere Thunderstorm WarningLMKBarren, Cumberland, Metcalfe, Monroe36 min
Jun 19, 9:00 AM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 1 more30 min
Jun 19, 9:10 AM EDTSevere Thunderstorm WarningLMKMonroe35 min
Jun 19, 9:10 AM EDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion, Taylor35 min
Jun 19, 9:13 AM EDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell47 min
Jun 19, 9:15 AM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford30 min
Jun 19, 9:42 AM EDTSpecial Weather StatementLMKBourbon, Fayette33 min
Jun 19, 6:07 PM EDTSpecial Weather StatementLMKSimpson23 min
Jun 19, 6:37 PM EDTSpecial Weather StatementLMKAllen38 min
Jun 19, 6:56 PM EDTSpecial Weather StatementLMKSimpson34 min
Jun 19, 7:02 PM EDTSevere Thunderstorm WarningLMKAllen, Monroe28 min
Jun 19, 7:31 PM EDTSpecial Weather StatementLMKMonroe29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.